# SDR TWAA9907807

- Difficulty date: May 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607TW
- Make and model: Boeing 767231
- Aircraft serial: 22570
- System (JASC): 2730 · Elevator Control System
- Part: Tee
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, MO 72F01 PHASE A, RT ELEVATOR SLAVE LINKAGE LOST MOTION DEVICE, REQUIRED INSTALLATION OF A NEW TEE AS SHOWN IN FIGURE 2 OF SERVICE BULLETIN 27A0136 REV 1.  INSTALLED A TEE PER MODIFICATION ORDER.
